# SDR JZBR710K21907

- Difficulty date: February 19, 2007
- Submitted: February 22, 2007
- Operation: General aviation
- Aircraft: N165ML
- Make and model: Skrsky S76C
- Aircraft serial: 760471
- Aircraft time: 2,878 hours, 9,804 cycles
- Engine time: 2,658 hours, 4,762 cycles
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Nut
- Part number: 9867500500
- Condition: Missing
- Location: Filter Cap Assy
- Component: Hmu
- Component part number: 0292868650
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE WITH MANDATORY SB 292-73-2824, (REPLACEMENT OF FUEL FILTER DRAIN SCREW ON HMU FILTER BOWL COVER ASSEMBLY), UPON COVER REMOVAL IT WAS DISCOVERED THAT THE NUT (P/N 9867500500) AND STOP WASHER (P/N 0319910870) WERE NOT INSTALLED, MISSING FROM DRAIN SCREW THREADS ON THE INSIDE OF THE COVER ASSEMBLY. FILTER WAS REMOVED FOR FURTHER INSPECTION OF FILTER BOWL LOWER RECESSES WITH NO EVIDENCE OF MISSING PARTS INSIDE.
